MathSciNet Relay Station
MathSciNet bibliographic data
MR999272 90D12 (90C39 90D80)
Roth, Alvin E.; Sotomayor, Marilda The college admissions problem revisited. Econometrica 57 (1989), no. 3, 559–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement